# SDR UPS05844575

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING CENTER L/E LWR SURFACE FASTENER HOLES ELONGATED AT XFS 527.  FABRICATED REPAIR DOUBLER, INSTALLED CONICAL WASHERS, AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 57-2-0, 51-1-11, AND 51-1-21.
